Higher jacobians and cycles on abelian varieties

J. H. Sampson

Compositio Mathematica (1982)

  • Volume: 47, Issue: 2, page 133-147
  • ISSN: 0010-437X

How to cite


Sampson, J. H.. "Higher jacobians and cycles on abelian varieties." Compositio Mathematica 47.2 (1982): 133-147. <http://eudml.org/doc/89563>.

author = {Sampson, J. H.},
journal = {Compositio Mathematica},
keywords = {algebraicity of cycles; harmonic forms of type (p,p); Hodge conjecture; polarized Abelian variety; higher Jacobian},
language = {eng},
number = {2},
pages = {133-147},
publisher = {Martinus Nijhoff Publishers},
title = {Higher jacobians and cycles on abelian varieties},
url = {http://eudml.org/doc/89563},
volume = {47},
year = {1982},

AU - Sampson, J. H.
TI - Higher jacobians and cycles on abelian varieties
JO - Compositio Mathematica
PY - 1982
PB - Martinus Nijhoff Publishers
VL - 47
IS - 2
SP - 133
EP - 147
LA - eng
KW - algebraicity of cycles; harmonic forms of type (p,p); Hodge conjecture; polarized Abelian variety; higher Jacobian
UR - http://eudml.org/doc/89563
ER -


  1. [1] M. Baldassarri: Algebraic Varieties, Ergebnisse der Math. Springer, Berlin, 1956. Zbl0075.15901MR82172
  2. [2] A. Comessatti: Sugl'indici di singolarità a più dimensioni delle varietà abeliane. Rend. del Seminario Mat. della Univ. di Padova5 (1934) 50. Zbl0009.32501JFM60.1059.01
  3. [3] W.V.D. Hodge: The Theory and Applications of Harmonic Integrals. Cambridge, 1952. Zbl0048.15702MR51571
  4. [4] W.V.D. Hodge and D. Pedoe: Methods of Algebraic Geometry. Cambridge, 1946. Zbl0055.38705
  5. [5] S. Lang: Abelian Varieties. Interscience, New York, 1959. Zbl0098.13201MR106225
  6. [6] S Lefschetz: L'Analysis Situs et la Géométrie Algébrique. Paris, 1950. Zbl0035.10202
  7. [7] A. Mattuck: Cycles on abelian varieties. Proc. Amer. Math. Soc.9 (1958) 88-98. Zbl0118.37301MR98752
  8. [8] D Mumford: Abelian Varieties. Oxford, 1970. Zbl0223.14022MR282985
  9. [9] C.L. Siegel: Analytic Functions of Several Complex Variables. Inst. for Advanced Studt, Princeton, 1949. Zbl0036.05004MR34847
  10. [10] A. Weil: On Picard varieties. Amer. J. Math.74 (1952) 865-893. Zbl0048.38302MR50330
  11. [11] A. Weil: Théorèmes fondamentaux de la théorie des fonctions thêta. Sém. Bourbaki1948/1949 Exposé 16. Zbl0111.27603
  12. [12] A. Weil: Variétés Kählériennes. Hermann, Paris, 1958. Zbl0137.41103MR111056

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.